Alert archive / Alabama / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 61, NWS Mobile, AL

March 23, 2022Covington County, Escambia County, Alabama; Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 23, 2022, 2:39 AM CDT for Covington County, Escambia County, Alabama; Okaloosa County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2022, 2:39 AM CDT (07:39 UTC)
Expired
Mar 23, 2022, 3:30 AM CDT
In force
51 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 07:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 10:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 305 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
573 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
305 m²/s²
0-3 km storm-relative helicity
571 m²/s²
Significant tornado parameter
1.4
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

947 
WUUS54 KMOB 230739
SVRMOB
ALC039-053-FLC091-230830-
/O.NEW.KMOB.SV.W.0061.220323T0739Z-220323T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
239 AM CDT Wed Mar 23 2022

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southeastern Escambia County in south central Alabama...
  Western Covington County in south central Alabama...
  Northwestern Okaloosa County in northwestern Florida...

* Until 330 AM CDT.

* At 239 AM CDT, a severe thunderstorm was located 11 miles north of
  Baker, or 16 miles northwest of Crestview, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Andalusia, River Falls, Red Level and Heath. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for south central
Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3088 8670 3094 8679 3100 8679 3119 8671
      3119 8670 3122 8670 3144 8661 3133 8632
TIME...MOT...LOC 0739Z 205DEG 39KT 3097 8670 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
452 
WWUS54 KMOB 230802
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
302 AM CDT Wed Mar 23 2022

ALC053-FLC091-230811-
/O.CAN.KMOB.SV.W.0061.000000T0000Z-220323T0830Z/
Escambia AL-Okaloosa FL-
302 AM CDT Wed Mar 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ESCAMBIA AND
NORTHWESTERN OKALOOSA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for south central
Alabama.

LAT...LON 3101 8659 3107 8670 3144 8661 3133 8632
TIME...MOT...LOC 0801Z 204DEG 34KT 3116 8660 

$$

ALC039-230830-
/O.CON.KMOB.SV.W.0061.000000T0000Z-220323T0830Z/
Covington AL-
302 AM CDT Wed Mar 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR WESTERN COVINGTON COUNTY...

At 301 AM CDT, a severe thunderstorm was located 12 miles southwest
of Andalusia, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Andalusia, River Falls, Red Level and Heath. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3101 8659 3107 8670 3144 8661 3133 8632
TIME...MOT...LOC 0801Z 204DEG 34KT 3116 8660 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
177 
WWUS54 KMOB 230823
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
323 AM CDT Wed Mar 23 2022

ALC039-230833-
/O.EXP.KMOB.SV.W.0061.000000T0000Z-220323T0830Z/
Covington AL-
323 AM CDT Wed Mar 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COVINGTON COUNTY WILL
EXPIRE AT 330 AM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning will be
allowed to expire.

A Tornado Watch remains in effect until 600 AM CDT for south central
Alabama.

LAT...LON 3101 8659 3107 8670 3144 8661 3133 8632
TIME...MOT...LOC 0823Z 205DEG 39KT 3133 8651 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 1:33 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Mar 23, 1:33 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
133 AM CDT Wed Mar 23 2022

.AVIATION...
06Z issuance...MVFR to IFR cigs will continue to overspread the
region, expected to eventually lower to IFR at all TAF sites
behind a cold front that continues east across the areas. Storms
associated with the front continue to move from west to east
across the area through the early morning hours. Low cigs and
scattered showers will linger for a few hours behind the front.
IFR cigs should prevail in the post frontal environment through
mid morning before gradually scattering out and becoming VFR.
Ahead of the front, strong southwest winds continue with sustained
around 20 kts and gusts between 30-35kts. Behind the front, winds
begin to transition to more westerly and diminish in intensity to
around 10kts with occasional higher gust. JEH/88

&&

.PREV DISCUSSION... /issued 935 PM CDT Tue Mar 22 2022/

MESOSCALE UPDATE...This will be strictly and update on the
ongoing severe weather event. We are currently in a lull across
our area as we appear to be sandwiched in-between two waves. The
first wave is currently lifting out over northern Alabama and was
the cause for the earlier tornado warnings across interior
southwestern Alabama and far interior southeastern Mississippi. As
this jet streak lifted out, we have noticed subtle height rises
and a weakening trend across most of the area. However, the event
is far from over as a second wave is currently rounding the base
of the main trough. This was noted by a 120 knot subtropical jet
moving out of southern Texas into the western Gulf of Mexico. This
jet will begin to nose into the back of the line of storms
currently situated across western Perry and Stone counties. As
this jet noses in, expect storms to uptick once again in intensity
and coverage as low level mass fields respond to the impulse. Along
with this, the current ripe warm sector mainly situated west of
I-65 will spread east northeastward after midnight expanding the
area of potential severe weather into the northwest Florida
Panhandle and south central Alabama. This is also supported by
recent high-res model guidance and the experimental Warn On
Forecast (WOFS) guidance. Severe threat will be maximized mainly
along the coast with areas west of I-65 likely seeing the best
threat now through midnight and then areas east of I-65 seeing the
best threat midnight through 4 am onward.

The environment within this warm sector is about as ripe as you
can get for severe weather. Current VAD wind profiles from KMOB
and KEVX show some a shear rich environment with 0-1 km SRH of 300
to 400 and bulk effective shear in the 40 to 50 knot range which
will support supercells capable of damaging winds and tornadoes (a
few could be strong). The main limiting factor tonight would be
instability. With the great heat lamp in the sky now turned off
for the night we are going to purely reliant on moisture advection
and lift allowing for the steepening of the mid-level lapse rates
to generate instability. Based off the 00Z LIX sounding and rap
analysis, this appears to not be an issue and as I write this
storms have begun to perk back up over Mobile Bay. Instability
might be a little bit of an issue further north; however, as the
aforementioned surface fluxes increase the instability should
improve northward. To add on with the highly sheared environment,
streamwise storm relative helicity begin ingested into any
supercells would help overcome any weak low level instability
issues. We have given a break to catch our breaths but we urge not
to let your guard down overnight tonight especially if you have
not seen any severe weather yet. Be sure to have multiple ways to
receive warnings that will wake you up overnight. BB/03

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Thursday night for ALZ265-266.

     High Surf Advisory until midnight CDT tonight for ALZ265-266.

FL...High Rip Current Risk through late Thursday night for FLZ202-204-
     206.

     High Surf Advisory until midnight CDT tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 6 AM CDT early this morning for
     GMZ630>636.

     Small Craft Advisory until 4 PM CDT this afternoon for GMZ650-
     655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Mar 23, 12:00 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1200 AM CDT WED MAR 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TORNADO          2 SW SUMMERDALE         30.47N 87.72W
03/22/2022                   BALDWIN            AL   TRAINED SPOTTER

            PICTURES AND VIDEO OF TORNADO ON SOCIAL
            MEDIA OF TORNADO ON GROUND. RADAR CONFIRMED
            TDS BEGAN JUST WEST OF SUMMERDALE AND MOVED
            NORTH THROUGH ROBERTSDALE WHERE MINOR DAMAGE
            TO POWER LINES AND OUTBUILDINGS WAS
            REPORTED.

&&

JEH
Special weather statement, Mar 23, 12:45 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
1245 AM CDT Wed Mar 23 2022

ALZ053>057-059-262-FLZ201-203-230630-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Butler AL-
Escambia AL-Escambia Inland FL-Santa Rosa Inland FL-
1245 AM CDT Wed Mar 23 2022

...Strong thunderstorms will impact portions of western Butler,
Monroe, northwestern Baldwin, eastern Clarke, Escambia, Wilcox,
Conecuh, northwestern Santa Rosa and northwestern Escambia Counties
through 130 AM CDT...

At 1244 AM CDT, National Weather Service doppler radar indicated
numerous 0strong thunderstorms along a line extending from 12 miles
southwest of Vredenburgh to 8 miles south of Whatley to McCullough
to 8 miles east of Bay Minette. Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bay Minette, Atmore, Monroeville, Brewton, Thomasville, Evergreen,
Camden, Century, Flomaton, Frisco City, Grove Hill, Stockton,
McCullough, Peterman, East Brewton, Georgiana, Uriah, Whatley, Pine
Hill and Castleberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CDT for south central
and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3220 8736 3220 8733 3205 8718 3205 8686
      3196 8686 3196 8679 3173 8668 3093 8686
      3087 8792 3094 8790 3095 8787 3101 8790
      3135 8783 3182 8792 3199 8781 3201 8762
      3213 8762 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 0544Z 219DEG 43KT 3174 8751 3153 8771 3118 8755 3091
8763

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 23, 1:31 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
131 AM CDT Wed Mar 23 2022

ALZ059-FLZ203-205-230715-
Escambia AL-Okaloosa Inland FL-Santa Rosa Inland FL-
131 AM CDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of eastern Escambia,
northwestern Okaloosa and northern Santa Rosa Counties through 215 AM
CDT...

At 130 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles southeast of Jay, or 14 miles north of
Milton, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Brewton, East Brewton, Jay and Riverview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 600 AM CDT for south central
Alabama...and northwestern Florida.

&&

LAT...LON 3071 8707 3083 8722 3124 8704 3092 8660
TIME...MOT...LOC 0630Z 223DEG 60KT 3084 8708

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 23, 1:48 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
148 AM CDT Wed Mar 23 2022

FLZ202>204-230730-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
148 AM CDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of central Santa Rosa
and south central Escambia Counties through 230 AM CDT...

At 147 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Gulf Breeze, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington, Pace,
Milton, Gulf Breeze, Goulding, Bagdad, Oriole Beach, Point Baker, Pea
Ridge, Roeville and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 600 AM CDT for northwestern
Florida.

&&

LAT...LON 3032 8728 3033 8730 3035 8720 3044 8711
      3037 8729 3034 8731 3036 8734 3078 8704
      3061 8680 3047 8695 3051 8702 3058 8698
      3060 8702 3057 8700 3043 8710 3040 8709
      3040 8702 3037 8708 3034 8708 3037 8710
TIME...MOT...LOC 0647Z 216DEG 26KT 3037 8721

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 23, 2:00 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
200 AM CDT Wed Mar 23 2022

FLZ202>204-230745-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
200 AM CDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of central Santa Rosa
and south central Escambia Counties through 245 AM CDT...

At 200 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm near Goulding, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ferry Pass, Brent, Pace, Milton, Goulding, Bagdad, Pea Ridge,
Roeville, Floridatown and Point Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 600 AM CDT for northwestern
Florida.

&&

LAT...LON 3044 8727 3075 8712 3066 8693 3058 8699
      3059 8703 3057 8700 3044 8710 3052 8710
      3053 8713 3055 8712 3055 8714 3058 8716
      3057 8719 3055 8717 3053 8719 3051 8716
      3049 8715 3042 8719
TIME...MOT...LOC 0700Z 208DEG 17KT 3046 8718

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 23, 2:09 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
209 AM CDT Wed Mar 23 2022

ALZ056-059-060-FLZ203-205-230800-
Conecuh AL-Covington AL-Escambia AL-Okaloosa Inland FL-
Santa Rosa Inland FL-
209 AM CDT Wed Mar 23 2022

...A strong thunderstorm will impact portions of eastern Escambia,
southeastern Conecuh, southwestern Covington, northwestern Okaloosa
and northeastern Santa Rosa Counties through 300 AM CDT...

At 208 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles northeast of Roeville, or 12 miles
northeast of Milton. Another strong storm was located near Roberts,
or about 10 miles southwest of Brooklyn, moving north at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of eastern Escambia,
southeastern Conecuh, southwestern Covington, northwestern Okaloosa
and northeastern Santa Rosa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 AM CDT for south central
Alabama...and northwestern Florida.

&&

LAT...LON 3065 8675 3069 8697 3144 8695 3139 8655
TIME...MOT...LOC 0708Z 193DEG 39KT 3074 8687

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:05 PM CDTTornado WarningMOBClarke, Washington19 min
Mar 22, 7:09 PM CDTTornado WarningMOBClarke36 min
Mar 22, 7:11 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington49 min
Mar 22, 7:31 PM CDTTornado WarningMOBBaldwin, Clarke, Monroe10 min
Mar 22, 8:31 PM CDTSpecial Weather StatementMOBChoctaw29 min
Mar 22, 9:03 PM CDTSpecial Marine WarningMOB87 min
Mar 22, 9:28 PM CDTTornado WarningMOBBaldwin26 min
Mar 22, 10:06 PM CDTSpecial Weather StatementMOBChoctaw39 min
Mar 22, 10:26 PM CDTSevere Thunderstorm WarningMOBBaldwin49 min
Mar 22, 10:30 PM CDTSpecial Marine WarningMOB90 min
Mar 22, 10:31 PM CDTTornado WarningMOBBaldwin44 min
Mar 22, 11:09 PM CDTTornado Warning Tornado observedMOBBaldwin19 min
Mar 22, 11:22 PM CDTSpecial Marine WarningMOB83 min
Mar 22, 11:25 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile50 min
Mar 22, 11:40 PM CDTSpecial Weather StatementMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington and 1 more65 min
Mar 22, 11:45 PM CDTTornado WarningMOBClarke, Monroe, Wilcox28 min
Mar 22, 11:53 PM CDTSpecial Marine WarningMOB97 min
Mar 23, 12:07 AM CDTSevere Thunderstorm WarningMOBBaldwin38 min
Mar 23, 12:34 AM CDTSevere Thunderstorm WarningMOBBaldwin28 min
Mar 23, 12:40 AM CDTSpecial Marine WarningMOB95 min
Mar 23, 12:45 AM CDTSpecial Weather StatementMOBClarke, Conecuh, Escambia, Monroe, Wilcox45 min
Mar 23, 1:31 AM CDTSpecial Weather StatementMOBEscambia44 min
Mar 23, 1:55 AM CDTSpecial Marine WarningMOB65 min
Mar 23, 2:09 AM CDTSpecial Weather StatementMOBCovington51 min
Mar 23, 2:46 AM CDTSpecial Marine WarningMOB59 min
Mar 23, 2:55 AM CDTTornado WarningMOBCovington25 min
Mar 23, 3:34 AM CDTSpecial Marine WarningMOB56 min
Mar 23, 3:43 AM CDTSpecial Marine WarningMOB62 min
Mar 23, 4:29 AM CDTSpecial Marine WarningMOB91 min
Mar 23, 9:51 AM CDTSmall Craft AdvisoryMOB6 hr
Mar 23, 1:48 AM CDTSpecial Weather StatementMOBSanta Rosa42 min
Mar 23, 2:00 AM CDTSpecial Weather StatementMOBSanta Rosa45 min
Mar 23, 2:28 AM CDTTornado WarningMOBOkaloosa47 min
Mar 23, 3:10 AM CDTSevere Thunderstorm WarningMOBOkaloosa12 min
Mar 23, 3:24 AM CDTSpecial Weather StatementMOBOkaloosa51 min
Mar 23, 3:25 AM CDTFlash Flood WarningMOBOkaloosa6 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2022Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.